I just started the starter pack. Wake up at 3am and can't fall back asleep. This is new since starting the viibrid. Does anyone have experience with this?
Perhaps by now you have resolved this. I'm sorry I missed your question a few days ago. Yes, the frustrating sleep issue with Viibryd typically resolves, as do the other side effects. My doctor did suggest a sleep aid for a period of time. I presume you are taking your Viibryd dose in the morning, with food. Please keep us informed.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jul 2012 • 1 answer
Updated 15 Dec 2013 • 7 answers
Updated 15 Jun 2013 • 1 answer
Updated 11 Jul 2013 • 3 answers
I took viibryd 10mg for about 10 days and had stop taking due to chronic insomnia . I couldn't fall?
Updated 19 Apr 2014 • 1 answer